MathSciNet Relay Station
MathSciNet bibliographic data
MR2182515 (2006f:34051) 34B16 (34B15 34B18 47H11 47N20)
Sun, Jingxian; Zhang, Guowei Nontrivial solutions of singular superlinear Sturm-Liouville problems. J. Math. Anal. Appl. 313 (2006), no. 2, 518–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement